MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER
Model Number 407149
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
At first interrogation the programmer showed that the device was in safe mode.We pressed the re-initialize button and the device switch to normal window but with rf telemetry disabled, so we decided to return the device for further inspection.
 
Additional Manufacturer Narrative
The pacemaker was received still in the sterile blister.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was subjected to an electrical incoming inspection.The device was properly interrogatable both by using the programming wand as well as by rf telemetry.The pacemaker¿s memory content was inspected.The device´s memory documented several manually triggered resets on (b)(6) 2022.On (b)(6) 2022 the device was successfully re-initialized.Please note, that after re-initialization the rf telemetry is temporarily not available.This does not represent a device malfunction.However, for further insights related to the documented manually triggered reset and the reported activation of the safety backup mode a complete programmer dump would be essential.In general, the pacemaker performs self-checks and is equipped with the ability to detect and repair invalid memory content.However, in the case of multiple invalid memory areas, the device cannot correct the memory content and switches into the safety backup mode to ensure patient safety.While in this safety program, the pacemaker is capable to deliver anti-bradycardia therapies.Upon interrogation a device status error message appears to notify the user.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In summary, the device is fully functional.With regard to the issues as mentioned in the complaint description, the analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.
 
Event or Problem Description

Brand Name
EVITY 6 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13794547
Report Number1028232-2022-01346
Device Sequence Number3822609
Product Code NVZ
UDI-Device Identifier4035479147686
UDI-Public(01)4035479147686(17)220831
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number407149
Device Catalogue Number407149
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown